Accessibility navigation


Items where Division is "Department of Mathematics and Statistics" and Year is 1980

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Creators/Editors | Item Type | No Grouping
Jump to: K
Number of items: 1.

K

Kautsky, J. and Nichols, N. (1980) Equidistributing Meshes with Constraints. SIAM Journal on Scientific and Statistical Computing, 1 (4). pp. 499-511. ISSN 0196-5204 doi: https://doi.org/10.1137/0901036

This list was generated on Tue Nov 29 08:08:21 2022 UTC.

Page navigation